# SDR IXXA20240816001

- Difficulty date: July 10, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Panel
- Part number: 368252091567209
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SIDEWALL #L4 IS DAMAGED. REFER TO HAECO WO 320007 NON ROUTINE 38783
